Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Receding hair line on one side. Can I use Bhringaraj Ghanvati to regrow hair?

Hi I am 26 year old male. I have had excellent hair till now. but from past 6 months my hair line has started receding from one side. I have full hair on top and front of my head. Just on on side it has started to recede. Can i use Bhringraj Ghanvati to regrow my hair ? Will it really work? Does it has any side effects?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Thanks for the query.

I dont think bhringraj can help you much

Use minoxidil,
Its a good treatment.

Apart from this you can also use tab androanagen.

Regarding food you can take any diet rich in protein.

Also you can wash hair daily.

Washing wont cause hair fall.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Mon, 18 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor